MathSciNet Relay Station
MathSciNet bibliographic data
MR31216 (11,119c) 60.0X
Kolmogorov, A. N. A local limit theorem for classical Markov chains. (Russian) Izvestiya Akad. Nauk SSSR. Ser. Mat. 13, (1949). 281–300.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement